Couldn't find what you looking for?

TRY OUR SEARCH!

Had 3 weekly epidural injections of 80mg of kenalog. About 2 weeks after 3rd injection woke up with extremely puffy face,neck and back. Have red neck and chest. Have gained weight,am depressed,experiencing anxiety attacks. Dr. says just takes time for the steroids to get out of my system. cannot give me any idea how long. Am so frustrated,its been almost 3 weeks now and I can't see a difference. Any ever had this happen to them?

Loading...

Hi,

You have to understand that there are many side effects associated with epidural injection. However it is strange that you experienced this on your third injection and not on your first. Red neck and chest might be a form of blood patches that might even cause headaches. Have you notices any bleeding anywhere on your body? Nerve damage is also a side effect from epidural injection.
Some steroid injection can cause high blood sugar and fever at night. But my concern is that why he gave you three shots in one week? Do you experience any back pain? Swelling is not very usual side effect with epidural injections. You probably had some allergic reaction to the injection.

Reply

Loading...

I am experiencing the same cushings like swelling and no one can say how long it lasts. Would you be so kind to tell me your recovery time?
Reply

Loading...


Cushing like symptoms I thought the very samething. I suggest you see a endocrinologist the doctor will tell you the swelling is Fat caused by the steroids...I to referred to the swelling as "swelling" also but its actually fat.
Reply

Loading...

Same here 3 injections each a month apart in left hip. Last mega dose sent me over the edge. Finally saw an endocrinologist after 3 months. If you are having a reaction, could be cushing's to adrenal insufficiency like me. Do not wait to Li g to ser Endo. I now need to wear a medical bracelet and carry an emergency injection. All thus from three injections fir my hip! Beware!
Reply

Loading...


khitz, thank you for replying to my post. What medication or steriod) did you have?, and why, do you use the term as 'last mega dose'.Did you request to see the endo, or was it your doctor?.what problems did it cause you that put you over the edge?.I apologize for all the questions but experience is the only teacher when your dealing with the medical community.fubble. I like you, also seen a endo, after 16 yrs....I honestly believ my doctors never wanted me to have it acknowledged, that the steroids was the cause for my problems so I did knowany better, a endo was the best source to see. I don't have cushings as I had thought all tests were negative for cushings....but all my problems fit the frofile for steroids being the soul cause. I'm sorry to hear you you need to wear a bracelet now. I firmly agree "BEWARE", when something goes wrong from a medical procedure the patients it the only one thats pays...and becomes collteral damage. thank you
Reply

Loading...